Loratadine Antihistamine 10 mg, For Indoor & Outdoor Allergies, 200 Tablets, Member's Mark


Loratadine Antihistamine 10 mg, For Indoor & Outdoor Allergies, 200 Tablets, Member's Mark

From: Member's Mark

Item Code: SAM-980263264-1

Our Price: $9.99

Qty:
Home : Category A-Z : Allergy Relief :

Description of Loratadine Antihistamine 10 mg, For Indoor & Outdoor Allergies, 200 Tablets, Member's Mark


Member's Mark Loratadine

  • Loratadine Tablets 10 mg.
  • Antihistamine.
  • Original Prescription Strength.
  • Compare to Claritin® Active Ingredient.
  • 24 Hour Allergy Relief.
  • For Indoor & Outdoor Allergies.
  • Non-drowsy.

Member's Mark loratadine antihistamine tablets temporarily relieve the symptoms of hay fever or other upper respiratory allergies, such as: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes.

Active ingredient (in each tablet) ... Purpose:
Loratadine 10 mg ... Antihistamine

Inactive ingredients: lactose monohydrate, magnesium stearate, povidone, pregelatinized starch.

Directions:
Adults and children 6 years and over: 1 tablet daily; not more than 1 tablet in 24 hours.

Children under 6 years of age: ask a doctor.
Consumers with liver or kidney disease: ask a doctor.



Disclaimer: The statements made, or products sold through this website, have not been evaluated by the Food and Drug Administration. They are not intended to diagnose, treat, cure, or prevent any disease. Actual results may vary significantly and are dependent on individuals. You should always consult with your physician before starting any health products or any health-related programs.

Quick Buy:

NameSizePriceQty
VitaCart Quick Buy - Loratadine Antihistamine 10 mg, For Indoor & Outdoor Allergies, 200 Tablets, Member's Mark
Member's Mark
Loratadine Antihistamine 10 mg, For Indoor & Outdoor Allergies

200 Tablets

$9.99



May We Suggest...

Cetirizine Hydrochloride Antihistamine 10 mg, Allergy Relief, 400 Tablets, Member's MarkMember's Mark - Cetirizine Hydrochloride Antihistamine 10 mg, Allergy Relief - 400 Tablets
Our Price: $23.09
Aller-Ben, Diphenhydramine HCL Antihistamine 25 mg, Allergy Relief, 600 Tablets, Member's MarkMember's Mark - Aller-Ben, Diphenhydramine HCL Antihistamine 25 mg, Allergy Relief - 600 Tablets
Our Price: $6.99
Fexofenadine Hydrochloride Antihistamine 180 mg, Allergy Relief, 120 Tablets, Member's MarkMember's Mark - Fexofenadine Hydrochloride Antihistamine 180 mg, Allergy Relief - 120 Tablets
Our Price: $41.82
Aller-Nose Fluticasone Propionate Nasal Spray, Allergy Relief, 6 Bottles, Member's MarkMember's Mark - Aller-Nose Fluticasone Propionate Nasal Spray, Allergy Relief - 6 Bottles
Our Price: $41.30
Diphenhist, Antihistamine, 100 Coated Capsules, Watson RugbyWatson Rugby Labs - Diphenhist, Antihistamine - 100 Coated Capsules
Our Price: $4.58


You are Currently Viewing Loratadine Antihistamine 10 mg, For Indoor & Outdoor Allergies, 200 Tablets, Member's Mark

Look for Similar Products by Category:

Home : Category A-Z : Allergy Relief :
Home : Shop By Brands : Member's Mark :


Medical Masks
IN STOCK!
Coupon
Source Naturals
NOW Foods
Doctor's Best
Bluebonnet Nutrition
Natural Factors
Natrol
NutriCology
Twinlab
Country Life Vitamins
Carlson Laboratories
Garden of Life
Planetary Herbals
Dr. Christopher's
Dr. Mercola
Barlean's Organic
More Brands
Brain Support
Eyes Care
Heart Health
Immune Support
Joint Care
Children's Care
Pet Care
More Categories
Amino Acids
Vitamins
Minerals
Herbs
Omega 3 6 9
Enzymes
Probiotics
Coenzyme Q10
Green Foods
Teas
More Supplements
Skin Care
Hair Care
Bath & Shower
Gift Sets
More Bath & Beauty
Beauty Supplies
Health & Fitness Supplies
Snacks & Foods
Top Sellers
More Categories
email us




















View Cart Home Store Info Contact Us Return Policy
Search
BizRate.com Customer Certified Site - Click to Verify

Disclaimer: Designated trademarks and brands are the property of their respective owners.
The statements made, or products sold through this website, have not been evaluated by the Food and Drug Administration. They are not intended to diagnose, treat, cure, or prevent any disease. Actual results may vary significantly and are dependent on individuals. You should always consult with your physician before starting any health products or any health-related programs. You should read carefully all product packaging.
The product image of Member's Mark - Loratadine Antihistamine 10 mg, For Indoor & Outdoor Allergies - 200 Tablets shown on this page may differ from actual size and flavor, or due to packaging update. We try to be as accurate as possible with photos. Please check the Product Title carefully before ordering.
Privacy Policy
Copyright ©2003 - 2021 VitaCart.com

Store Index 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z